# SDR FJTA2019091800000

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 30,369 hours, 31,891 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF SELECTED GEAR UP EVERYTHING CAME UP AND ABOUT 500 FOOT LATER HEARD  WHAT SOUNDED LIKE NOSE DOORS OPEN, FLY OVER TOWER THEY CONFIRMED NOSE GEAR DOORS WAS OPEN, LANDED IN TUP, STEERING WAS EXTREMELY TIGHT ON RUDDERS WHILE TAXING.
